# SDR ASAA2015112814001

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 35,645 hours, 10,799 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023M1
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC CDU INTERROGATION FOR FAULTS PER T/C 78273000, NR 1 ENGINE LOGGED, LEGS 2+5 FAULT 73-11371, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED. R & R 11 FUEL NOZZLES T/C POWER PL-73CMPT-07267-2 ON THE NR 1 ENGINE 1 ENGINE ELECTRONIC ENGINE CONTROL BITE TEST PASS REF AMM 73-21-00.  NO FAULTS NOTED.
